U.S. doctors online nowAsk doctors free
Brazil
A 34-year-old female asked:

i hv a paraguard iud can it cause migraines? for the last 5 weeks i hv had them when not on my cycle. i've seen a neurologist had a mri n ct scan (norm)

1 doctor answer1 doctor weighed in
Dr. Bennett Machanic
Neurology 52 years experience
No relationship: Iud's do not cause headaches or migraines. Tough to treat migraine hormonally, but perhaps a preventative medication will stop the headaches. Work out a plan with your neurologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 20, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.